Stomach pain with fever is more suggestive of enteric fever (typhoid fever. Please get your blood tests done. How is your bowel? Is there associated vomitting? Is there any rash? U can start with azithromycin 500 (azithral or any brand) once daily if above symptoms present. If fever lasts for more than 3 days with antibiotic consult a doctor. Remember only take paracetamol if fever measured is more than 100°f in thermometer otherwise not. Hope this helps.
With all these normal report it can be a viral fever.
For which allopathic treatment has no specific medicine.
I can help you with proper homoeopathic treatment.
You can consult me at Lybrate.
Hi drug odd choice for fever is paracetamol all the drugs you have mentioned are antibiotics. Do not give ant antibiotic on your own, if fever does not settle down with a couple doses of paracetamol visit doctor and let them decide.
Nimu should be avoided. But Ill suggest not to go for antibiotics also without doctor's advise. If it is less irritation, pl go for Turmeric gargles and Turmeric/ Curcumin based oral medicine and Sitopaladi combos for curing it naturally and also enhancing immunity. Also take Oscimum extract or boil it in water and sip water. See in 2-3 days. Please contact if you need more info.
Elevated levels may indicate liver damage or disease. Higher than normal levels of direct bilirubin in your blood may indicate your liver isn't clearing bilirubin properly. ... One common, and harmless, cause of elevated bilirubin is Gilbert's syndrome, a deficiency in an enzyme that helps break down bilirubin.YOur increase is only slight and it may be a side effect of the drug and is not serious